# SDR SWAA2024061802216

- Difficulty date: June 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8821S
- Make and model: Boeing 737-8
- Aircraft serial: 67480
- Aircraft time: 5,344 hours, 3,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE FLOOR BRACKETS DIFFICULT TO FREE THE GIRT BAR<[01] REMOVED DEBRIS FROM DOOR SLIDE FLOOR BRACKETS AND CHECKS NORMAL REF AMM 25-66-02.
